Abstract

In some real world situations, such as satellite orientation control, nonlinear estimators are necessary. Since exact nonlinear estimators are not available, ad hoc approximations are applied. These approximations are at best asymptotically correct. In this paper, the author develops a mathematical framework by which exact short time asymptotics might be obtained.

Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherNorth-Holland
Pages413-419
Number of pages7
ISBN (Print)0444700552
StatePublished - Dec 1 1986

    Fingerprint

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Taylor, T. (1986). ON THE NONLINEAR ESTIMATION PROBLEM: SMALL TIME ASYMPTOTICS. In Unknown Host Publication Title (pp. 413-419). North-Holland.